Skin Cancer Community
Marks on skin changing..not sure if dangerous?
About This Community:

This patient support community is for discussions relating to skin cancer.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Marks on skin changing..not sure if dangerous?

About a year ago I noticed I had 3 circular marks going up my neck that were NOT there before. They looked slightly grey, almost like a watermark, and feel rougher than the rest of my skin. Recently they seem to be becoming bigger and darker. I have no idea what they...?!

I'm 21, female and British Indian - if this helps at all.

Sorry if the photos aren't very clear!

[IMG]http://i49.tinypic.com/2nslv1i.jpg[/IMG]

[IMG]http://i48.tinypic.com/2jc6nue.jpg[/IMG]

2 Comments Post a Comment
Blank
Avatar_f_tn
also this photo: [IMG]http://i48.tinypic.com/2qu3hq0.jpg[/IMG]
Blank
563773_tn?1374250139
Hello,
One possibility for your rash is of pityriasis rosea. Initially, a primary plaque, called a herald patch, is seen. Then it is followed by a distinctive, generalized rash 1-2 weeks later. The rash lasts approximately 2-6 weeks and is found in a Christmas tree pattern over the trunk and abdomen. Topical and oral steroids are needed. Water, sweat, and soap may cause irritation and should be avoided in the disease. Topical zinc oxide and calamine lotion are useful for pruritus.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Skin Cancer Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank